U.S. doctors online nowAsk doctors free
Atlanta, GA
A 37-year-old female asked:

rashes on neck(not butterfly) gone after use of steroid cream( 5 days), ana ifa positive, pattern :homogeneous, titer : 1:80h, should i be worried?

1 doctor answer3 doctors weighed in
Dr. Ronald Krauser
Rheumatology 52 years experience
No: A titer of 1:80 is borderline at best and is likely unrelated. However, if the rash is recurrent see a dermatologist and have it biopsied. Then you will know for certain.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 29, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.